# SDR ASAA1159405

- Difficulty date: April 6, 2011
- Submitted: April 11, 2011
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 11,152 hours, 3,595 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6225132633
- Part serial: 19CBB
- Condition: Loose
- Location: Weather Radar
- Part time: 25,078 hours, 9,280 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WX RADAR SPIKES ON ALL RANGES AND TILT ANGLES.  FOUND RADAR TRANSCEIVER LOOSE IN RACK. RE-SECURED WEATHER RADAR TESTS GOOD.
